# SDR AALA201803219025

- Difficulty date: March 18, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug MD 83
- Aircraft serial: 53141
- Aircraft time: 70,368 hours, 35,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: SIG5024
- Part serial: 3521
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN CRACKED AT THE GALLEY DOOR FIRST CLASS.  MAINTENANCE REPLACED THE SIGN IAW MM 11-00-01, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED
